# SDR CA110821001

- Difficulty date: August 16, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Dhav DHC3
- Aircraft time: 12,939 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Transmitter
- Part number: FT100EI
- Condition: Failed
- Location: Fuel Pressure
- Part time: 4,000 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING ROUTINE FLIGHT, THE PILOT NOTICED A DROP IN FUEL PRESSURE/FLOW AND IMMEDIATELY, THE ENGINE LOST POWER AND FLAMED OUT.  PILOT TRIED TO RE-START THE ENGINE AND USE THE EMERGENCY POWER LEVER WITHOUT SUCCESS.   AFTER A SAFE EMERGENCY LANDING ON A LAKE, HE NOTICED A MAJOR FUEL LEAK IN THE ENGINE COWLINGS. WHILE PUTTING FUEL BOOST PUMP ON, AN AME INVESTIGATED THE PROBLEM AND FOUND THAT THE FUEL FLOW TRANSMITTER SIGHT WINDOW WAS POPPED OUT AND FUEL LEAK OUT THEN CAUSING THE ENGINE FLAMED OUT.   THE TRANSMITTER WAS BY-PASSED, ENGINE GROUND RUN, ALL PARAMETERS RETURNED TO NORMAL.
